# SDR RAIA201207010001

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 21,336 hours, 19,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN PASSENGER DOOR HANDLE HARD TO OPERATE.  MAINTENANCE LUBED HANDLE AND LOCKING MECHANISM, OPS CHECK GOOD.
